On the invertibility of differential operators of the second order
Abstract
We present sufficient conditions for the invertibility of a second-order differential operator with variable coefficients in the space Lp.Downloads
Published
25.03.1995
Issue
Section
Short communications
How to Cite
Baskakov, A. G., and M. K. Chernyshov. “On the Invertibility of Differential Operators of the Second Order”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 3, Mar. 1995, pp. 411–413, https://umj.imath.kiev.ua/index.php/umj/article/view/5432.